Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Extreme abdominal pain, sickness, dizzyness, blurred vision, sweating overheating, loss of hearing after having sex. Reason?

After intercorse I had these terrible syptoms; I felt extreame abdominal pain , felt sick, felt like I had to go to the bathroom, felt dizzy and had blurred vision , I was sweating and over heating I had to poor ice water on my self, i had loss of hearing . I thought I was dying. This has happened a couple times after sex.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. It is not uncommon to experience feeling such as wooly headedness, dizziness et al & even nausea post sex. It is linked to your nervous system & possible personality. Dont worry you will not die. Is it possible there are feelings of guilt/repression/despondency/inadequacy/unfullfillment or some such feellings in the background. Confide in your partner/partners & perhaps the understanding that it is pyhsiologically possible, will help. Cheers & Good Luck!
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor